# SDR DALA2021070703769

- Difficulty date: June 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,772 hours, 37,736 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CORROSION ELEVATOR HINGE FITTING 4 O/B LUG (REFER TO AMDS CARD 5520- 9001-LT,RII) ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED HOLE OF O/B LUG ON HINGE FITTING #4 AT LH ELEVATOR AS PER A320 SRM 51-26-41. THIS REPAIR MUST BE INSPECTED EVERY 6 YEARS. (1842970)
